MathSciNet Relay Station
MathSciNet bibliographic data
MR1865560 53C42 (53C40)
Cheng, Qing-Ming Hypersurfaces in a unit sphere $S^{n+1}(1)$ with constant scalar curvature. J. London Math. Soc. (2) 64 (2001), no. 3, 755–768.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement